Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 81, NWS Louisville, KY

July 14, 20156 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 14, 2015, 5:54 AM EDT for 6 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 5:54 AM EDT (09:54 UTC)
Expired
Jul 14, 2015, 9:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY

The radar

The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:00 AM EDTFLASH FLOODNevada, KYPERRYVILLE ROAD NEAR DRY FORK IS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 126 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WGUS53 KLMK 140954
FFWLMK
KYC021-045-079-137-151-155-141300-
/O.NEW.KLMK.FF.W.0081.150714T0954Z-150714T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
  GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
  MADISON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN MARION COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 900 AM EDT

* AT 551 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL FROM REPEATED THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...DANVILLE...LANCASTER...RICHMOND...
  STANFORD...

  IN ADDITION...STUART POWELL FIELD AIRPORT...UNION CITY AND
  PERRYVILLE ARE INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  NORTH ROLLING FORK OVERFLOWS ONTO SILOAM ROAD.
  OTTER CREEK BACKS UP ONTO RED HOUSE ROAD.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3756 8409 3753 8434 3747 8438 3748 8444
      3733 8450 3734 8457 3721 8475 3762 8526
      3763 8504 3768 8502 3773 8469 3783 8469
      3773 8457 3780 8446 3785 8448 3785 8437
      3790 8438 3792 8427 3787 8426 3785 8408

$$

AMS
1 follow-up statement
254 
WGUS73 KLMK 141257
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 AM EDT TUE JUL 14 2015

KYC021-045-079-137-151-155-141307-
/O.EXP.KLMK.FF.W.0081.000000T0000Z-150714T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN KY-MADISON KY-MARION KY-BOYLE KY-CASEY KY-GARRARD KY-
857 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 AM EDT FOR GARRARD...
NORTHERN CASEY...BOYLE...NORTHEASTERN MARION...MADISON AND LINCOLN
COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. NO ONGOING FLOODING HAS BEEN REPORTED FOR THIS AREA.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3756 8409 3753 8434 3747 8438 3748 8444
      3733 8450 3734 8457 3721 8475 3762 8526
      3763 8504 3768 8502 3773 8469 3783 8469
      3773 8457 3780 8446 3785 8448 3785 8437
      3790 8438 3792 8427 3787 8426 3785 8408

$$

EER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:03 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jul 14, 4:03 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT Tue Jul 14 2015

.SHORT TERM (Now through Wednesday)...

...Severe Weather and Flash Flood Potential continue...

Svr Watch #420 was issued to extend the Svr threat through 12Z over
much of southern IN and central KY, and also to re-orient the watch
placement to NW to SE vs the old N to S.  This orientation better
matches convection trends and thoughts on how convection will evolve
through the pre-dawn hours.

As of 330am edt, a complex of storms over the Bluegrass region and
into central KY contained strong winds and torrential rainfall.
This complex of storms continues to dive SSE leaving multiple
outflow boundaries to the west where renewed convection is
occurring.  Further downstream, another complex of storms was
dropping SSE out of central IL/IN and is progged to move through
southern IN/central KY during the pre-dawn hrs.  Although we are
capped at the sfc, plenty of elevated CAPE still exists.  Think that
particular strong storms or storms with boundary interactions will
be able to break that cap and still produce some instances of
damaging winds.  Also, we have seen some boundaries create low level
rotation in some storms that have prompted a few tornado warning
which may continue to be the case through the pre-dawn hours. Since
we have multiple rounds of convection yet to go with the above
mentioned environmental factors, Svr Watch #420 goes through 12Z.

This round of convection should exit the area by around sunrise or
shortly after with a break expected from mid to late morning through
mid afternoon.  Another potent shortwave trough and cold front is
progged to bring another round of strong to severe storms to
southern IN and central KY late this afternoon/evening.  The
atmosphere is expected to destabilize (strongly) in the wake of the
morning MCS.  Also, steep mid to upper level lapse rates will make
large hail a bigger threat with the convection later in the day.
Although damaging winds and isld tornadoes will remain on the table
as well.  Think the best area for severe storms will be along and
west of I-65 closer to better forcing.

Additional storms on already saturated grounds will continue to
cause flash flooding problems, thus, will continue the flash flood
watch.

.LONG TERM (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue Jul 14 2015

The overall synoptic pattern during the extended does not change all
that much as mean mid-level troughing persists over the East and
West Coasts, with a dominant ridge over the southern and central
Plains. West to northwest flow will continue over the Great Lakes
and Ohio Valley, but subtle changes should be a less active, but not
necessarily inactive pattern across central KY and south-central IN.

The general idea through the period should be for more weak
shortwaves riding eastward around the periphery of the ridge across
the southern Great Lakes and parts of the Ohio Valley. However, with
more of a westerly flow forecast to develop aloft late this week
into early next week, and the ridge expanding slightly northward, it
appears that the preferred track for convection may stay primarily
north of our area during that period. Nevertheless, there still
could be isolated to scattered diurnal convection this weekend.
Also, cannot totally discount that more MCS activity could form in
west to northwest flow and affect us as models would have a very
difficult time forecasting such an event several days in advance.
However, based on the progged pattern, any such activity would be
more likely to track mainly north of us.

In the meantime, it will be dry Wednesday night into Friday with
less humid conditions and seasonal afternoon high temperatures
Thursday. However, heat may arrive with a vengeance over the weekend
on the northeast extension of the upper ridge. Highs Saturday and
Sunday could end up in the mid 90s (with lower 90s over east central
KY) with surface dewpoints rising back up into the upper 60s and
lower 70s. This could create afternoon heat indices from 100 to 105
over the west half of central KY and southern IN.

&&

.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015

The main TAF challenge remains timing rounds of convection into the
TAF sites.  Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature.  The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z.  These storms will contain very heavy rainfall,
lots of lightning, and gusty winds.  Some storms may reach severe
levels and will need to make amendments if necessary.  BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection.   VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today.  Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX.  Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Short Term........AMS
Long Term.........TWF
Aviation..........AMS
Hazardous weather outlook, Jul 14, 4:33 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EDT TUE JUL 14 2015

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
063>067-077-078-150845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ADAIR KY-RUSSELL KY-
433 AM EDT TUE JUL 14 2015 /333 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING OVER SOUTH CENTRAL
INDIANA INTO NORTH CENTRAL AND EAST CENTRAL KENTUCKY. OTHERWISE HEAT
AND HUMIDITY WILL INCREASE FRIDAY THROUGH THE WEEKEND WITH MAXIMUM
HEAT INDICES FROM 100 TO 105 OVER THE WEST HALF OF THE FORECAST AREA
EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-061-062-070>076-081-082-150845-
OHIO KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-
333 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/TWF

In the hours before

Local storm report, Jul 14, 5:38 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
538 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     FLASH FLOOD      1 SSE MADISON           38.74N 85.38W
07/14/2015                   JEFFERSON          IN   BROADCAST MEDIA

            POLICE CHIEF DAN THURSTON REPORTED 2 HIGH
            WATER RESCUES DURING THE OVERNIGHT HOURS.

&&

KW
Local storm report, Jul 14, 5:42 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 AM     TSTM WND DMG     2 NNE JEFFERSONTOWN     38.24N 85.56W
07/14/2015                   JEFFERSON          KY   BROADCAST MEDIA

            TREES DOWN ON MOSER ROAD NEAR DOUGLAS HILLS.

&&

KW
Local storm report, Jul 14, 5:43 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
543 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      ELK CREEK               38.10N 85.37W
07/14/2015                   SPENCER            KY   DEPT OF HIGHWAYS

            INTERSECTION OF KY 155 AND INTERSTATE 55
            CLOSED DUE TO FLOODING.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jul 14, 5:45 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 AM EDT TUE JUL 14 2015

KYZ045-046-053-054-064>066-141030-
CASEY KY-GREEN KY-LARUE KY-MARION KY-NELSON KY-TAYLOR KY-WASHINGTON
KY-
545 AM EDT TUE JUL 14 2015

...THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 TO
50 MPH WINDS...

AT 544 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEBANON TO 9 MILES
NORTHWEST OF LEBANON TO 11 MILES SOUTHWEST OF BARDSTOWN...AND MOVING
SOUTH AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF 40 TO 50 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  SPRINGFIELD...
  LEBANON...
  CAMPBELLSVILLE...
  PENICK AND GETHSEMANE...
  BRADFORDSVILLE AND CALVARY...
  SALLEETOWN AND SAINT JOSEPH...
  MERRIMAC AND JERICHO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3728 8512 3731 8516 3731 8519 3729 8519
      3729 8533 3737 8566 3740 8565 3742 8567
      3769 8571 3774 8568 3778 8572 3781 8573
      3778 8528 3750 8507 3728 8506
TIME...MOT...LOC 0945Z 340DEG 32KT 3757 8521 3762 8540
          3772 8564

TWF
Local storm report, Jul 14, 5:47 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      2 SSW ANCHORAGE         38.25N 85.56W
07/14/2015                   JEFFERSON          KY   BROADCAST MEDIA

            SHELBYVILLE ROAD UNDERWATER BETWEEN NORTH
            WATTERSON TRAIL AND MOSER RD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 5:53 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     1 ESE SHAKERTOWN        37.81N 84.85W
07/14/2015  M74 MPH          MERCER             KY   MESONET

            MEASURED AT THE MERCER COUNTY MESONET.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:52 PM EDTSpecial Weather StatementLMKTrimble28 min
Jul 14, 12:03 AM EDTFlash Flood WarningLMKTrimble7 hr
Jul 14, 12:39 AM EDTSpecial Weather StatementLMKTrimble31 min
Jul 14, 12:59 AM EDTSpecial Weather StatementLMKHenry31 min
Jul 14, 1:14 AM EDTSevere Thunderstorm WarningLMKHarrison41 min
Jul 14, 1:21 AM EDTSevere Thunderstorm WarningLMKHenry, Trimble29 min
Jul 14, 1:22 AM EDTFlash Flood WarningLMKHenry, Trimble5 hr
Jul 14, 1:27 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott4 hr
Jul 14, 1:37 AM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas38 min
Jul 14, 1:50 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham30 min
Jul 14, 2:09 AM EDTFlash Flood WarningLMKClark, Fayette, Jessamine, Madison, Woodford6 hr
Jul 14, 2:22 AM EDTFlash Flood WarningLMKHenry, Oldham3 hr
Jul 14, 2:25 AM EDTFlash Flood WarningLMKShelby4 hr
Jul 14, 2:35 AM EDTFlash Flood WarningLMKAnderson3 hr
Jul 14, 2:43 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby27 min
Jul 14, 3:06 AM EDTSpecial Weather StatementLMKClark, Garrard, Jessamine, Madison, Mercer29 min
Jul 14, 3:13 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer27 min
Jul 14, 3:20 AM EDTSevere Thunderstorm WarningLMKBoyle, Clark, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jul 14, 3:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Spencer, Washington28 min
Jul 14, 4:06 AM EDTSpecial Weather StatementLMKTrimble44 min
Jul 14, 4:16 AM EDTRiver Flood WarningLMKNicholas, Robertson52 hr
Jul 14, 4:20 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble30 min
Jul 14, 4:35 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby30 min
Jul 14, 4:42 AM EDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Jul 14, 4:49 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer31 min
Jul 14, 5:02 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jul 14, 5:11 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Spencer, Washington29 min
Jul 14, 5:24 AM EDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington3 hr
Jul 14, 5:26 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 5:29 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington31 min
Jul 14, 5:41 AM EDTAreal Flood WarningLMKOldham3 hr
Jul 14, 5:45 AM EDTSpecial Weather StatementLMKMarion, Taylor45 min
Jul 14, 5:49 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more41 min
Jul 14, 5:51 AM EDTAreal Flood WarningLMKShelby3 hr
Jul 14, 6:10 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor30 min
Jul 14, 6:28 AM EDTFlash Flood WarningLMKAdair, Casey, Marion, Nelson, Russell, Taylor3 hr
Jul 14, 6:33 AM EDTRiver Flood WarningLMKHardin, Nelson3 days
Jul 14, 6:40 AM EDTAreal Flood WarningLMKTrimble3 hr
Jul 14, 6:44 AM EDTAreal Flood WarningLMKHenry, Trimble3 hr
Jul 14, 7:13 AM EDTAreal Flood WarningLMKBullitt, Jefferson, Shelby, Spencer3 hr
Jul 14, 7:17 AM EDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 7:37 AM EDTFlash Flood WarningLMKAdair, Clinton, Green, Russell, Taylor3 hr
Jul 14, 7:47 AM EDTSpecial Weather StatementLMKAdair, Green28 min
Jul 14, 8:18 AM EDTAreal Flood WarningLMKAnderson, Jessamine, Mercer, Woodford3 hr
Jul 14, 11:27 AM EDTSpecial Weather StatementLMKRussell13 min
Jul 14, 1:37 PM EDTSpecial Weather StatementLMKClinton, Cumberland13 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland31 min
Jul 14, 1:57 PM EDTSevere Thunderstorm WarningLMKBarren, Monroe33 min
Jul 14, 1:59 PM EDTTornado WarningLMKClinton, Cumberland31 min
Jul 14, 2:27 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe43 min
Jul 14, 2:48 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell33 min
Jul 14, 2:50 PM EDTFlash Flood WarningLMKClinton, Cumberland3 hr
Jul 14, 5:19 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas, Scott46 min
Jul 14, 6:55 PM EDTSpecial Weather StatementLMKMadison30 min
Jul 14, 7:11 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson29 min
Jul 14, 7:13 PM EDTRiver Flood WarningLMKBourbon13 hr
Jul 14, 7:32 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer28 min
Jul 14, 7:35 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor40 min
Jul 14, 7:41 PM EDTSpecial Weather StatementLMKAnderson, Clark, Jessamine, Madison, Mercer, Spencer and 1 more59 min
Jul 14, 7:44 PM EDTSpecial Weather StatementLMKBreckinridge31 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.